# SDR UALA2010021600593

- Difficulty date: February 16, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 73,635 hours, 11,980 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 304
- Condition: Faulty
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PACK OFF LIGHT AND RT DUCT PRESSURE, FLIGHT DIVERTED.  ACCOMPLISHED T-S PER MM.  PERFORMED BITE OF M15 AIR SUPPLY MODULE, FOUND PRV, PRSOV AND PRC FAULTED.  RT ENGINE PRSOV LOCKED IN CLOSED POSITION AND FAMV IN FULL OPEN POSITION.  REPLACED PRV AND PRVC. BLEED LIGHT STILL CLOSES WHEN PULLING UP POWER.  REPLACED NR 2 ENG PRSOV, LEAK CK'D AND RAN ENG, OPERATES NORMAL.
